# SDR FDEA202511232199

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 46,116 hours, 7,796 cycles
- System (JASC): 2140 · Heating System
- Part: Modulating Valve
- Part number: 8102212
- Part serial: 2010120316
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FLIGHT DECK TEMP EXCESSIVELY COLD.  RAN ECL CABIN TEMP COLD CHECKLIST WITHOUT  IMPROVEMENT. DESCENDED FOR MANUAL VENTILATION.  FLIGHT DECK TEMP REACH 15C AND TRIM AIR/COCKPIT AIR  STILL FULL COLD.   AMM: 21-61-02-4  FIM: 21-22-00-2/803  NOTE THAT CREW DECLARED EMERGENCY THIS INBOUND  FLIGHT. REMOVED AND REPLACED FLIGHT  DECK TRIM AIR MODULATING VALVE.   ACCOMPLISHED GOOD LEAK AND OPS CHECK USING APU AIR  AND VERIFIED TRIM AIR VALVE OPERATES FROM FULL COLD  TO FULL HOT POSITIONS IN MANUAL, AND MODULATES IN  AUTO. OK FOR SERVICE.
